# SDR ASAA2015122214437

- Difficulty date: December 22, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 31,564 hours, 9,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 141A60534
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALKAROUND: L1 DOOR MAKING POPPING SOUND ON OUTSIDE NEAR UPPER HINGE WHEN CLOSING.  ACFT GROUNDED.  R & R L-1 DOOR CENTER ASSIST SPRING IAW AMM 52-11-41. OPS CHECK GOOD IAW AMM 52-11-41.
